# SDR 99UAL900556

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158UA
- Make and model: Boeing 747238B
- Aircraft serial: 21054
- Engine: Pwa JT9D7J
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE OUTBOARD STRUTS RIBS (OUTBOARD AND INBOARD) AT NAC STA 236.5, THE OUTBOARD RIB ON STRUT NR 4 WAS FOUND CRACKED UNDERNEATH THE 65B90150-3 BRACKET.  THE APPROXIMATE LENGTH OF THE CRACK IS 6 INCHES.  ALSO, THE BRACKET WAS FOUND CRACKED.  (P/N 65B90308-3) RIB.  ALSO, ON THE NR 1 AND NR 4 STRUTS INBOARD RIBS, THE BRACKETS WERE FOUND CRACKED.
